# SDR DALA100769876

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1167 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN AFT PRESSURE BULKHEAD NR 2 STIFFINER CLIP, AT LT BS 1167.  REPAIRED IAW SRM 51-30-5, SRM 53-10-25, AND SRM 51-10-4.
